# SDR AALA202009229007

- Difficulty date: September 21, 2020
- Submitted: September 22, 2020
- Operation: Air carrier
- Aircraft: N124AA
- Make and model: Airbus A321-231
- Aircraft serial: 6271
- Aircraft time: 20,211 hours, 5,738 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32146210
- Part serial: 146684
- Condition: Inoperative
- Location: Emergency Lights
- Part time: 501,395 hours, 500,440 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: FOUND INOPERATIVE EMERGENCY POWER SUPPLY UNIT 11WL IN PASSENGER CABIN.  REPLACED POWER SUPPLY UNIT, IAW AMM 33-51-38-400-001-A.
